Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Dranishnikov Alexander Nikolaevich
(recent publications)
| by years | scientific publications | by types |



   2016
1. A. N. Dranishnikov, “On some problems related to the Hilbert-Smith conjecture”, Sb. Math., 207:11 (2016), 1562–1581  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus

   2013
2. Trans. Moscow Math. Soc., 74 (2013), 229–244  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 4)

   2011
3. A. N. Dranishnikov, “On macroscopic dimension of rationally inessential manifolds”, Funct. Anal. Appl., 45:3 (2011), 187–191  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
4. Proc. Steklov Inst. Math., 273 (2011), 35–47  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019